# SDR DJFA2006210

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N718TA
- Make and model: Beech 400A
- Aircraft serial: RK195
- Aircraft time: 6,504 hours, 5,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING AVIONICS INSPECTION TASKS, THE GLOBAL POSITIONING SYSTEM ANTENNA WAS REMOVED TO RESEAL THE BASE OF THE ANTENNA.  BOTH THE ANTENNA, AND THE AIRCRAFT SKIN WHERE THE ANTENNA IS MOUNTED WERE FOUND TO BE CORRODED.  THE CORROSION WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED OVER THE AFFECTED AREA AT FUSELAGE STATION 169 NEAR THE FUSELAGE CENTERLINE IN ACCORDANCE WITH RAYTHEON REPAIR DESIGN OFFICE FIELD REPAIR FR-BJ-00527, REVISION 1.  THE GPS ANTENNA WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
